# SDR ASAA2015030110818

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 30,499 hours, 9,158 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTN LIGHTS ILLUMINATED ON PRESSURIZATION MCP.  ACFT GROUNDED.  NR 2 PRESSURE CONTROLLER WINDOW SHOWED FAULT.  RAN AUTO CABIN PRESSURE CONTROLLER BITE TEST IAW FIM 21-31, TASK 801 AND CLEARED FAULT.  BOTH AUTO PRESSURE CONTROLLERS OPS CK GOOD, NO EXISTING FAULT.  GROUND VERIFICATION TEST, OPS CK NORMAL.  NO HISTORY 30 DAYS.
